# SDR USAA2012031900014

- Difficulty date: March 11, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 57,277 hours, 39,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6396000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - 1 INCH CRACKS ON LEFT FORWARD EMERGENCY EXIT CUTOUT, FORWARD UPPER & LOWER STOP PAD (BEARING PLATE).  REPLACED LEFT FORWARD EMERGENCY EXIT CUTOUT, FORWARD UPPER & LOWER STOP PAD (BEARING PLATE) IAW BOEING DRAWING 69-37977 FLAGNOTE 3.
